RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1492–1495 (Mi de10035)  

Ordinary Differential Equations

Passive scattering systems with nonlinear feedback

M. A. Nudelman

South Ukrainian National Pedagogical University named after K. D. Ushynsky, Odessa

Full text: PDF file (778 kB)

English version:
Differential Equations, 1999, 35:11, 1512–1515

Bibliographic databases:
UDC: 517.935
Received: 04.01.1999

Citation: M. A. Nudelman, “Passive scattering systems with nonlinear feedback”, Differ. Uravn., 35:11 (1999), 1492–1495; Differ. Equ., 35:11 (1999), 1512–1515

Citation in format AMSBIB
\Bibitem{Nud99}
\by M.~A.~Nudelman
\paper Passive scattering systems with nonlinear feedback
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1492--1495
\mathnet{http://mi.mathnet.ru/de10035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762527}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1512--1515


Linking options:
  • http://mi.mathnet.ru/eng/de10035
  • http://mi.mathnet.ru/eng/de/v35/i11/p1492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019